# SDR A6WA202402068716

- Difficulty date: February 6, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 46,145 hours, 45,190 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R100403601R10
- Condition: Dented
- Location: Lt Wing
- Part time: 46,145 hours, 45,190 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DENT LOCATED ON UPPER LH WINGSKIN DURING WALKAROUND.  WORKING WITH MHI, DENT WAS FOUND TO BE A PREVIOUS BLEND REPAIR WITH UNDERLYING FREEZE PLUG IN THE FWD AND MID WING PLANKS.  MHI OR AWA COULD NOT FIND ANY DOCUMENTATION FOR THIS REPAIR.  MHI ISSUED REO 601R-57-21-3823 TO PERFORM A NEW REPAIR TO THE FWD AT MID WING PLANKS BETWEEN WS199-WS220 AT STR16.  AIRCRAFT REMOVED FROM SERVICE  C/W REPAIR TO LH UPPER FWD AND CTR WING PLANKS BETWEEN 119.00-220.00 AT STRG 16 PER REO 601R-57-21-3823.
